# SDR 96UAL900896

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch Guard
- Part number: 405112
- Condition: Misaligned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO THE CAPTAIN AND FIRST OFFICER'S VMO-MACH WARNING INDICATOR BOTH STUCK AT 265 KNOTS.  *S/D*  THE VMO-MACH ALT GUARD SWITCH WAS FOUND SAFETIED IN THE ALT POSITION.  REPOSITIONED SWITCH TO NORMAL, OPERATIONS CHECK NORMAL.
